# SDR EHA2001F00002

- Difficulty date: March 2, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N500KM
- Make and model: Bolkms BO105C
- Aircraft serial: S76
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 6894471
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 6,830 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE TORQUE REMAINED AT 60 PER CENT WHEN ENGINE TRANSITIONED FROM HIGH TORQUE TO GROUND IDLE.  OPERATION ABOVE 60 PER CENT APPEARED NORMAL.  CAUSE DETERMINED TO BE FAILURE OF THE TORQUE METER TO BLEED PRESSURE DURING ENGINE TORQUE TRANSITION.  ENGINE GEARBOX REMOVED AND REPLACED.
